# SDR QEMY20250528001

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777
- Engine: Ge GE90115B
- Engine time: 68,248 hours, 9,738 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 1865M17P02
- Part serial: XAEP6378
- Condition: Worn
- Part time: 64,676 hours, 9,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AT GE WALES, A DEFECT ON THE SEAL-ROATING AFT HPT HAS BEEN NOTED. THE HPT AFT ROTATING SEAL EXHIBITS WEAR TO THE SUMP SEAL TEETH X2 AND X3, WITH WEAR/BURRS/DISCOLORATION OVER AN ARC OF 7.120" FOR TOOTH X3, AND AN ARC OF 6.165" FOR TOOTH X2. NO LIMITS FOR WEAR TO UNCOATED SEAL TEETH WITHIN SUBTASK 72-53-05-220-053. THIS IS A KNOWN SERVICE RUN CONDITION.  OEM ENQUIRY #02174724 CONFIRMED ‘EXISTING GE90-100 ESM INSPECTION REQUIREMENTS ARE ADDRESSING THE CONTINUED AIRWORTHINESS REQUIREMENT FOR THE AFFECTED PART AND THERE ARE NO FURTHER AIRWORTHINESS CONCERN WITH REPORTED FINDINGS AS THE PARTS ARE RECOMMENDED TO REMOVE FROM SERVICE. PREVIOUS OEM ENQUIRY # 00729612 SUGGESTS A ‘REPAIR OR LIMIT CHANGE IS PLANNED BUT IS NOT YET AVAILABLE.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A (J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
